# SDR SWAA2022122083258

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 33,453 hours, 15,321 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Missing
- Location: Aft Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GIRT BAR BUSHING MISSING.<[01] REINSTALLED AFT SERVICE SLIDE GIRT BAR BUSHING. REF SIP
